Jump to content
CrazyBoards.org

cakepop

Member
  • Content Count

    214
  • Joined

  • Last visited

1 Follower

About cakepop

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

431 profile views
  1. My appt went okay. The appt was almost 2 hours long!! Pdoc got my meds all situated. Said I was in a fucked up situation med-wise and he understood my confusion. I was also started on a new med. I asked for Stelazine but got Perphenazine instead because it’s more readily available apparently. Overrall an okay appt.
  2. Thank you. I called my clinic early this morning and apparently my Pdoc is able to see me today instead. He wants me to bring all my meds in so he can keep them away from me and only let me have what I’m prescribed. I went to the ER last night for my depression in the middle of the morning. I was feeling so hopeless and didn’t know what to do. Not sure why running to the ER would even help. All I left with is an information sheet for SZA Disorder.
  3. I’ve been thinking for awhile and I think you are right. I am also going to stop taking the Clomipramine. That way when I see my Pdoc in person soon we have a clean slate to work with. I’m stopping Abilify as well. Will only be taking Klonopin and Ativan for now. I want to ask about Celexa as I did some reading and it’s more calming than Trintellix. I’ll ask for a mood stabilizer too. I’ve been on Lamictal, Lithium, and Topamax before.
  4. Okay so please ignore my previous post. I’m going to pick the Trintellix up tomorrow. I’m so stupid!!
  5. So... I didn’t pick up the Trintellix. I had them put it on hold for now. I took my 100 mg of Clomipramine instead. And also 1 mg of Ativan. I will be taking 5 mg of Abilify in the morning. I just want to feel better.
  6. I had a nurse one time draw my blood like no other person had before. He stuck the needle ALL the way in and REALLY fast. It caused me to react by kicking my leg at him in reflex. It was so awful!! I think he resented his job!! (normally they just have to stick a bit of the tip of the needle in, but not this guy... OUCH)
  7. Yeah I had strange thoughts on the Lexapro. They seem to have gone away now luckily... I honestly don’t know what to do. I asked if my Pdoc had an earlier appt but he’s booked. Blah. I read that it takes 2 weeks to reach steady-state of Trintellix in your system due to its long half-life. Do you think if I restart the Abilify at 10 mg and Trintellix at 5 mg at the same time, that would be okay?
  8. To be honest... no. I see him in a week but I also plan on emailing him an update about the med situation. My clinic isn’t very helpful to people in crisis so I feel like I have to take things into my own hands. I refuse to go to the ER or end up IP...
  9. Basically what I mean is... is that I think the Abilify is toxic to my pre-diabetic body. I’m also morbidly obese already. I don’t want full blown diabetes. I haven’t restarted my Metformin yet because last time it caused 5 to 10 bouts of diarrhea per day. It was awful almost shitting my pants constantly. I don’t think I’m too worried about mania with the Trintellix. I know what symptoms to watch out for. I’ve only reacted that way to the Lexapro and also Zoloft many years ago.
  10. Okay so... big change in plan. I got a script for Trintellix 5 mg instead. My insurance covers it luckily. I’m not taking anything else right now besides Klonopin 3 mg per day. I stopped the Abilify again because I keep feeling like it’s ruining things. Any thoughts on the Trintellix? I read it used to be called Brintellix...
  11. I don’t think the Clomipramine is helping at all. I guess I was hoping there would be less of a mania risk with Celexa. I’m upset because I’ve heard Lexapro is very good for anxiety. Mainly depressive and anxiety symptoms: derealization, constant sense of dread, lack of energy, feeling down, hopelessness, suicidal ideation
  12. Does anyone even care? Not sure why I even made this thread.
  13. Well... I just called and asked if my Pdoc could put in a script for Celexa. I’m hoping that won’t cause any Bipolar-like symptoms like the Lexapro.
  14. I had to come off Lexapro 5 mg after a few weeks on it because it was causing symptoms resembling mania. I even went to the ER because of it. But I’m hopeless. Should I give it one more try? Or would it’s older sister Celexa be better? Help
  15. Ok, was just wondering. Geodon made me sleepy at 20 mg. I’m on Abilify now though. To answer your question earlier, a panic attack on pot caused my derealization. I haven’t touched pot since but the derealization just won’t go away. I have severe insomnia but I’m terrified of feeling sedated because it makes me feel not in control of my body. The Klonopin doesn’t make me tired luckily. But I think the Clomipramine is.... but in a more insidious way and not all of a sudden like some meds... Sorry for rambling. I wish I had more suggestions.
×